# SDR MWEA96580

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Scratch
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SMALL SCRATCH ON FWD SIDE OF AFT PRESSURE BULKHEAD FIVE INCHES ABOVE FLOOR LEVEL BLENDED BEYOND LIMITS.  INSTALLED REPAIR IAW DAC TELEX SVC-ORD-0246/DMF.
